# SDR AALA200800891

- Difficulty date: April 9, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 21,977 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT RIGHT AFT OVERWING INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT RIGHT AFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
